• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Stomach upset from taking my pills

Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
I always take my evening pills with food/dinner. On Saturday night I got distracted and forgot to take the pills for an hour. I took them thinking there was still food in my stomach. But it made me very ill. Like the pills were burning a hole in my stomach. I have taken the pills half an hour after dinner with no problem.

For five days after that I took the pills correctly and had no stomach issues. Thursday it happened again. I went to bed at midnight and was up at 4AM with stomach ache for no known reason.

I had peppermint tea and a licorice chewable. When that didn't work, I took anti gas pills. Seemed to make the pressure worse. Then the anti gas pills involved my intestines. I'll never take that again.

If I can't take my pills, I will be in real trouble.
 
Last edited:
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,645
HI Poopie,


Are you certain, it's f rom n ot having pills correct? Are you certain this isn't just something you have been eating, and what you have eaten, has been the cause to disagree with you?


I know you have been trying different foods out, and I am just wondering, if it is something from these different foods, giving you the problem, not your pills?


Regards,


Natalie.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
No, it was the pills. I ate regular food like we always have. The doctor sent some anti spasmodics but they aren't strong enough. I left her a message asking to double the dosage like it says you can on the internet medical site. I am also taking a form of licorice that helps coat the stomach.

I can't eat and I can't sleep.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
The use of two pills made my intestines very sick. :eek2: I'm doing the Johnny Quick Step. I won't be sleeping any time soon. Again, I didn't think to eat some crackers when I took the bedtime dose; it's sublingual. I'm not too terribly bright.
 
Last edited:
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,645
HI Poopie,

Having just read your post in the other thread just now, reminded me to touch base, and check you are doing at the moment, both in the sense of sleeping, and your med and stomach upset problems, how are you feeling at the moment?


Take care,


Natalie.
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,502
Location
Fort Lauderdale, Florida, USA
Hi Natalie.

The stomach spasms have stopped but my stomach is very delicate now. I can only eat little meals.

Thanks so much for asking. :loveshower:
 
Top